PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 2 | 179-193
Tytuł artykułu

Existence, uniqueness and ergodicity for the stochastic quantization equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence, uniqueness and ergodicity of weak solutions to the equation of stochastic quantization in finite volume is obtained as a simple consequence of the Girsanov theorem.
Czasopismo
Rocznik
Tom
119
Numer
2
Strony
179-193
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-08-07
poprawiono
1996-01-26
Twórcy
Bibliografia
  • [AR] S. Albeverio and M. Röckner, Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms, Probab. Theory Related Fields 89 (1991), 347-386.
  • [BCM] V. S. Borkar, R. T. Chari and S. K. Mitter, Stochastic quantization of field theory in finite and infinite volume, J. Funct. Anal. 81 (1988), 184-206.
  • [DZ] G. DaPrato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992.
  • [H] R. Z. Hasminskii, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, Aalpen an den Rijn, 1980.
  • [HK] Y. Z. Hu and G. Kallianpur, Singular infinite-dimensional SDE and stochastic quantization of $P(ϕ)_2$ field, submitted.
  • [IW] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.
  • [JM] G. Jona-Lasinio and P. K. Mitter, On the stochastic quantization of field theory, Comm. Math. Phys. 101 (1985), 409-436.
  • [LS] R. S. Liptser and A. N. Shiryaev, Statistics of Random Processes, Springer, New York, 1977.
  • [MT] S. P. Meyn and R. L. Tweedie, Stability of Markovian processes II: continuous-time processes and sampled chains, Adv. Appl. Probab. 25 (1993), 487-517.
  • [PW] G. Parisi and Y. S. Wu, Perturbation theory without gauge fixing, Sci. Sinica 24 (1981), 483-496.
  • [Si] B. Simon, The $P(ϕ)_2$ Euclidean (Quantum) Field Theory, Princeton University Press, Princeton, 1974.
  • [St] Ł. Stettner, Remarks on ergodic conditions for Markov processes on Polish spaces, Bull. Polish Acad. Sci. Math. 42 (1994), 103-114.
  • [W] L. Wu, Feynman-Kac semigroups, ground state diffusions and large deviations, J. Funct. Anal. 123 (1994), 202-231.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.